# SDR DL76G100517

- Difficulty date: February 22, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 44,336 hours, 6,226 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE COCKPIT DOOR INOP.  REPLACED BATTERYS. OP CKS GOOD.
